# SDR WTAA960179

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ACV - BIRD INGESTION REPORTED IN LEFT ENGINE DURNG TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE DUE TO BIRD INGESTION.  INSPECTED REMAINDER OF AIRCRAFT FOR DAMAGE, NONE DETECTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
